# SDR 01FDEA00370

- Difficulty date: May 17, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N368FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46606
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LMG WOULD NOT RETRACT, BOTH IND WERE RED.  REMOVED AND REPLACED TARGET.  OK FOR SERVICE.
